BibTeX record journals/isci/WuZ04

download as .bib file

@article{DBLP:journals/isci/WuZ04,
  author    = {Wei{-}Zhi Wu and
               Wen{-}Xiu Zhang},
  title     = {Constructive and axiomatic approaches of fuzzy approximation operators},
  journal   = {Inf. Sci.},
  volume    = {159},
  number    = {2},
  pages     = {233--254},
  year      = {2004},
  url       = {http://dx.doi.org/10.1016/j.ins.2003.08.005},
  doi       = {10.1016/j.ins.2003.08.005},
  timestamp = {Tue, 18 May 2004 15:07:53 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/isci/WuZ04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}